# SDR AU000437

- Difficulty date: May 27, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310334701
- Condition: Faulty
- Location: Compressor Bleed
- Component: Compressor Bleed, Pwa
- Stage of operation: TO
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE BLEED VALVE DIAPHRAGM HOLED AND SEAT BADLY WORN DUE TO CHATTERING.
